# SDR IPXA2017102422953

- Difficulty date: October 12, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 18,100 hours, 12,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231XJF DELAMINATED. FABRICATED NEW FLOOR PANEL 231XJF PER SREO 757-5320-9692-K.
